# SDR DJFA20151106001

- Difficulty date: November 6, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N708FL
- Make and model: Cessna 750
- Aircraft serial: 7500109
- Aircraft time: 12,924 hours, 7,933 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 23079713EX
- Part serial: SAN06256
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, LT ENG POWER FLUCTUATED & ROLLED BACK UP TO 10 PERCENT, THEN RECOVERED.  FLUCTUATIONS CEASED UPON LEVEL OFF AT CRUISING ALTITUDE.  ON LANDING NOTED MULTIPLE ERROR CODES IN THE SYS.  TROUBLE SHOT THE SYS & FOUND THE CVG VLV DEFECTIVE.  THE UNIT WAS REPLACED.
